Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 23, NWS Cleveland, OH

April 12, 2006Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 12, 2006, 6:42 PM EDT for Trumbull County, Ohio. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2006, 6:42 PM EDT (22:42 UTC)
Expired
Apr 12, 2006, 7:45 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2362 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 122242
SVRCLE
OHC155-122345-
/O.NEW.KCLE.SV.W.0023.060412T2242Z-060412T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT WED APR 12 2006

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 745 PM EDT

* AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 58 MPH.  THIS STORM WAS LOCATED NEAR
  NORTH BLOOMFIELD...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE KINSMAN...BRISTOLVILLE...WEST FARMINGTON
  AND CORTLAND.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4125 8096 4129 8096 4130 8097 4144 8099
      4144 8100 4149 8100 4149 8067 4150 8066
      4150 8053 4131 8052

$$
3 follow-up statements
000 
WWUS51 KCLE 122308
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EDT WED APR 12 2006

OHC155-122345-
/O.CON.KCLE.SV.W.0023.000000T0000Z-060412T2345Z/
TRUMBULL OH-
707 PM EDT WED APR 12 2006


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
TRUMBULL COUNTY...


AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THIS STORM WAS
LOCATED NEAR KINSMAN...AND MOVING EAST AT 50 MPH.

THERE HAS BEEN NO REPORTS OF SEVERE WEATHER SO FAR.


LAT...LON 4125 8096 4129 8096 4130 8097 4144 8099
      4144 8100 4149 8100 4149 8067 4150 8066
      4150 8053 4131 8052

$$
000 
WWUS51 KCLE 122334
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
734 PM EDT WED APR 12 2006

OHC155-122345-
/O.CON.KCLE.SV.W.0023.000000T0000Z-060412T2345Z/
TRUMBULL OH-
734 PM EDT WED APR 12 2006


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
TRUMBULL COUNTY...


AT 725 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH. 
THIS STORM WAS LOCATED 19 MILES NORTHEAST OF ORANGEVILLE...AND MOVING
EAST AT 50 MPH.

TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN THE CITIES OF WARREN AND 
NILES.


LAT...LON 4125 8096 4129 8096 4130 8097 4144 8099
      4144 8100 4149 8100 4149 8067 4150 8066
      4150 8053 4131 8052

$$
000 
WWUS51 KCLE 122342
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
742 PM EDT WED APR 12 2006

OHC155-122352-
/O.EXP.KCLE.SV.W.0023.000000T0000Z-060412T2345Z/
TRUMBULL OH-
742 PM EDT WED APR 12 2006


...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY WILL EXPIRE AT
745 PM EDT...

LAT...LON 4125 8096 4129 8096 4130 8097 4144 8099
      4144 8100 4149 8100 4149 8067 4150 8066
      4150 8053 4131 8052

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:18 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 12, 3:18 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
318 PM EDT WED APR 12 2006

.SHORT TERM (TONIGHT THRU FRIDAY NIGHT)...
WILL MONITOR SHOWER/TSTORM THREAT LATE THIS AFTRN INTO THIS EVENING.
DRIER CAPPED AIR SWEEPING IN FROM SW BUT UPPER LOW JUST PASSING
NORTH OF LAKE ERIE THIS EVENING AND SOME SHOWERS/STORMS WILL LIKELY
SPRIAL SOUTH AND CATCH NE OH/NW PA BEFORE DRY AIR SPREADS ACROSS
TNGT. INSTABILITY WILL BE ENUF THAT STORMS COULD HAVE WIND/HAIL AND
INDIVIDUAL STORMS COULD EVEN BE ROTATING CLOSER TO UPPER LOW. WILL
PROBABLY HAVE TO USE LEFTOVER WX N CENTRAL OHIO AND HAVE CHC POPS E
OF CLE EARLY TNGT THEN DRY LATER TNGT. SHOULD BE A NICE DAY TOMORROW
WITH WARM TEMPS EXCEPT LAKESHORE EAST OF CLEVELAND WHERE WIND WILL
COME IN OFF THE LAKE.

VARIETY OF SOLUTIONS FOR THURSDAY NIGHT INTO FRIDAY. ALL MODELS
DEVELOP TSTORMS NEAR THE EXIT REGION OF LOW LEVEL JET AND THUERMAL
RIDGE OVER UPPER MIDWEST WHICH SEEMS VERY REASONABLE. WHERE THE
STORMS TRACK ARE THE PROBLEM. THEY SHOULD SLIDE SE ALONG THERMAL
FIELD WHICH IS DIRECTLY ACROSS FCST AREA. GFS SEEMS TOO FAR NORTH
WHILE NAM LOOKS BETTER ON POSITION. WRF LOOKS MORE LIKE THE NGM A
BIT SLOWER AND DIRECTLY OVER NOTHERN OHIO. MODELS HAVE LOOKED THIS
WAY FOR SEVERAL RUNS NOW AND WILL USE LIKELY POPS FRIDAY NGT.
BOUNDARY SET DOWN BUT THIS TYPE OF EVENT TYPICALLY PUSHES SOUTH AND
INDEED NAM AND GFS REDEVELOPS NEW ACTIVITY SOUTH OF FCST AREA ON
FRIDAY WHILE SLOWER WRF TAKES UNTIL LATE AFTERNOON TO CLEAR THE
AREA. GFS POPS DROP OFF DRAMTICALLY IN THE AFTERNOON AND HAVE A
FEELING THIS IS THE BETTER IDEA BUT DO NOT HAVE ENOUGH CONFIDENCE AT
THIS POINT TO TRY AND SPECIFICALLY TIME ACTIVITY ON FRIDAY ALTHOUGH
I WILL USE WORDING MAINLY IN THE MORNING IN ZONE FCST. NAM POSTS
HIGH CAPE ACROSS SOUTHERN PART OF FCST AREA FRI AFTRN WHILE GFS
FARTHER SOUTH TOWARD OHIO RIVER. NOT SURE IF ANY NEW ACTIVITY CAN
REDEVELOP BACK NORTH FRIDAY NIGHT INTO SATURDAY AS RIDGING INCREASES
ALOFT AND WILL USE LOWER POPS (30 FRIDAY NIGHT).

WIND PROGGED TO BCM LGT TNGT AND SOME RADIATIONAL COOLING PSBL LATER
TNGT INLAND SITES SO WILL FCST NEAR LWR TEMP GUIDANCE TNGT...
GENERALLY 45-50. GFS TEMP GUIDANCE LOOKS OK THURS EXCEPT PERHAPS A
DEGREE OR TWO COOLER AT ERIE. PROABABLY HAVE A NORTH WIND FOR A
WHILE ON FRIDAY BEHIND TSTORM COMPLEX BUT ASSUMING SOME SUNSHINE
BREAKS THROUGH TEMPS SHOULD RECOVER SOMEWHAT SO WILL FCST 50S AT
IMMEDIATE LAKESHORE TO LWR/MID 70S WELL INLAND.

&&

.LONG TERM (FRI NIGHT THRU WED)...
NOT SURE ABOUT THREAT OF CONVECTION SATURDAY. BEST INSTABILITY WILL
BE SHIFTING BACK NORTH ACRCOSS FCST AREA BUT RIDGING ALOFT WILL
INCREASE. WILL USE LOW POP (SLIGHT CHANCE) AND NOT MENTION IT IN
ZONE FCST AT THIS TIME.

SITUATION FOR EASTER SUNDAY STILL LOOKS IN QUESTION. MODELS CONTINUE
TO WEAKEN THE SURFACE LOW AS IT COMES EAST INTO THE DEVELOPING
BLOCK. GFS BRINGS LOW DIRECTLY ACROSS FCST AREA WHILE ECMWF FARTHER
SOUTH AND WEST ON SUNDAY. CANADIAN MODEL LOOKS MORE LIKE THE ECMWF.
NCEP HAS HIGHEST POPS NW OF THE FCST AREA WHICH DOES NOT MATCH WELL
WITH OTHER MODELS OR EVEN THE ENSEMBLE POPS. WILL MENTION A GENERIC
CHANCE OF SHOWERS/TSTORMS FOR ENTIRE FCST AREA AT THIS TIME WITH NO
TIMING. LOOKS LIKE RAIN THREAT SHOULD SAG SOUTH AS HIGH PRESSURE
BUILDS ACROSS E CANADA EARLY NEXT WEEK AND WILL TREND FCST DRY AND A
BIT COOLER. NEXT CHANCE OF RAIN FROM THE WEST TUE NGT INTO WEDNESDAY
ALTHOUGH TIMING AGAIN UNCERTAIN BECAUSE OF BLOCKING PATTERN.

TEMPS OF COURSE DEPEND ON WIND DIRECTION AND AMOUNT OF CLOUDS
ESPECIALLY ON EASTER. IF WORST CASE SCENARIO DEVELOPS... COULD
DEVELOP A CHILLY RAIN...BUT IF SHOWERS HOLD OFF MAY BE MILD. COOLER
EARLY NEXT WEEK BUT NOT STILL NEAR NORMAL EXCEPT CHILLY ON MONDAY
NEAR LAKE ERIE. COOLER AIR POISED TO FILER IN MIDWEEK AFTER NEXT
FRONT BUT MAYBE NOT UNTIL 8TH DAY (THURSDAY).

&&

.AVIATION(18Z-18Z)...
CURRENTLY...LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING
ACROSS EASTERN AREAS AT THIS TIME. IN SHORT TERM...MENTIONED SOME
VCTS FOR YNG WITH THIS LINE APPROACHING. EXPECTING SOME SHOWERS
ACROSS ERI OVER THE NEXT HOUR ALSO.

LOW PRESSURE RESPONSIBLE FOR WEATHER ACROSS AREA CURRENTLY LOCATED
OVER MI. WATER VAPOR AND VIS SAT CURRENTLY WELL DEPICTING VORT MAX
SWINGING THROUGH SRN MI AT THIS TIME. BOTH RUC AND NAM SHOWING THIS
VORT MAX SWING ENE THROUGH SRN MI AND INTO CANADA NORTH OF LAKE ERIE
THIS EVENING. LOOKS LIKE COLD FRONT BEGINS TO SWING THROUGH NRN OHIO
LATER THIS AFTN AND EVENING. BIG CONTEMPLATION WAS THUNDERSTORM
ACTIVITY THAT CAN DEVELOP OVER THE NEXT SEVERAL HOURS INTO THIS
EVENING. GUIDANCE INDICATING AND INCREASE IN INSTABILITY ACROSS THE
AREA AS DEWPOINTS AND TEMPERATURES RISE THROUGH THE AFTERNOON. VIS
SAT SHOWING AN INCREASED AREA OF CU DEVELOPING ACROSS INDIANA AT
THIS TIME.

THEREFORE...WITH GIVEN FACTORS MENTIONED ABOVE MAINTAINED MENTION OF
THUNDERSTORMS IN TAFS THROUGH THE LATE AFTERNOON AND EVENING HOURS
FOR ALL SITES. ALSO...ANOTHER ISSUE THROUGH THE REMAINDER OF
AFTERNOON AND EVENING WILL BE GUSTY S-SW WINDS ACROSS ALL SITES.
MANY LOCATIONS GUSTING BETWEEN 20-30KT ACROSS OH AND IN AT THIS
TIME. EXPECTING THIS TO CONTINUE THROUGH EVENING AHEAD OF COLD
FRONT. CONDITIONS WILL IMPROVE OVERNIGHT FROM WEST TO EAST ACROSS
AREA...AND WINDS WILL SUBSIDE BY 12Z THU FOR ALL SITES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...KOSARIK
LONG TERM...KOSARIK
AVIATION...ABE
Hazardous weather outlook, Apr 12, 4:38 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EDT WED APR 12 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-130845-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
438 AM EDT WED APR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TO AFFECT THE REGION TODAY AND THIS
EVENING. LIGHTNING WILL POSE A HAZARD DURING THUNDERSTORMS AS THEY
AFFECT THE REGION.

OTHERWISE...NO OTHER WEATHER RELATED HAZARDS ARE ANTICIPATED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS THE POSSIBILITY THAT A CLUSTER OF THUNDERSTORMS COULD
AFFECT THE REGION LATE THURSDAY NIGHT AND SOME COULD POSSIBLY
REACH SEVERE LIMITS.

OTHERWISE...NO WEATHER RELATED HAZARDS ARE ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LOMBARDY

In the hours before

Local storm report, Apr 12, 5:56 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 SW OBERLIN            41.27N 82.24W
04/12/2006  M0.75 INCH       LORAIN             OH   TRAINED SPOTTER

&&

LEINS
Local storm report, Apr 12, 6:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
617 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SOLON                   41.39N 81.44W
04/12/2006  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LEINS
Local storm report, Apr 12, 6:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
623 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             BRUNSWICK               41.25N 81.82W
04/12/2006  E0.75 INCH       MEDINA             OH   TRAINED SPOTTER

&&

LEINS
Local storm report, Apr 12, 6:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
633 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 N FAIRLAWN            41.20N 81.62W
04/12/2006  M0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

LEINS
Local storm report, Apr 12, 6:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
636 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             CUYAHOGA FALLS          41.17N 81.52W
04/12/2006  E0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

LEINS
Local storm report, Apr 12, 6:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT WED APR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             STREETSBORO             41.24N 81.35W
04/12/2006  E0.75 INCH       PORTAGE            OH   TRAINED SPOTTER

&&

LEINS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 5:15 PM EDTSpecial Marine WarningCLE2 hr
Apr 12, 5:32 PM EDTSevere Thunderstorm WarningCLELorain43 min
Apr 12, 5:41 PM EDTSevere Thunderstorm WarningCLELake64 min
Apr 12, 5:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina64 min
Apr 12, 6:17 PM EDTSevere Thunderstorm WarningCLEAshtabula43 min
Apr 12, 6:18 PM EDTSevere Thunderstorm WarningCLESummit42 min
Apr 12, 6:34 PM EDTSevere Thunderstorm WarningCLEPortage56 min
Apr 12, 7:05 PM EDTSevere Thunderstorm WarningCLEAshland, Richland40 min
Apr 12, 7:11 PM EDTSevere Thunderstorm WarningCLEMahoning64 min
Apr 12, 7:56 PM EDTSevere Thunderstorm WarningCLEStark64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.